MathSciNet Relay Station
MathSciNet bibliographic data
MR2366973 (2009d:14072) 14N35 (05E05)
Lapointe, Luc; Morse, Jennifer Quantum cohomology and the $k$-Schur basis. Trans. Amer. Math. Soc. 360 (2008), no. 4, 2021–2040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement